# SDR 96ZZZX4202

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6547690
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT TOP AND BOTTOM SURFACES AROUND NUTPLATES BS 727B PLUS 9, BS 767, RBL 21, WL 156 (FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53).  REMOVED DAMAGED AREA, FABRICATED, INSTALLED REPAIR SUPPORT IAW SRM'S 53-60-53, 51-20-01, 51-40-02.
